# SDR DALA2021081204625

- Difficulty date: August 8, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,610 hours, 10,096 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3308 - ATB- DUE TO RIGHT ENGINE HIGH EGT AND VIBRATION AFTER TAKEOFF.   MAINTENANCE FOUND METAL IN TAIL PIPE, WILL REQUIRE ENGINE CHANGE. REPLACED #2 ENGINE.
